# SDR CA130403009

- Difficulty date: April 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 4,507 hours
- Engine: Cfmint CFM567B27
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Vibration
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) ON FLIGHTFLUTTER VIBRATION FELT IN FLIGHT DECK FLOOR. VIBRATION DID NOT AFFECT CONTROLLABILITY OF THE ACFT.  VIBRATION FADED SOME AFTER 6000 ASL AND DISAPPEARED AFTER 17,000 ASL. CREW ELECTED TO RETURN FOR INSPECTION. ON APPROACH VIBRATION WAS FELT AGAIN AT FLAPS 1,2,5,10 WITH HIGH THRUST SETTINGS.  CARRIED OUT AIRFRAME CONDITIONAL INSPECTION IAW AMM SUBTASK 05-51-67-280-003 WITH NO FAULTS BEING FOUND. TEST FLIGHT WAS CARRIED OUT SATISFACTORY.
